# SDR AALA201712299036

- Difficulty date: December 12, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 152EF, BETWEEN FRAMES 49 TO 53 AT -Y970.8 TO -Y765.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20109, AND IRM 9701 REVISION G.
